Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 32, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Dec 24, 2010, 4:25 AM EST for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Dec 24, 2010, 8:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2010, 4:25 AM EST (09:25 UTC)
- In effect from
- Dec 24, 2010, 8:00 AM EST
- Expired
- Dec 24, 2010, 12:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716 WHUS41 KPHI 240925 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 AM EST FRI DEC 24 2010 DEZ003-004-NJZ012>014-020-022>027-241700- /O.NEW.KPHI.CF.S.0032.101224T1300Z-101224T1700Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 425 AM EST FRI DEC 24 2010 TIDAL DEPARTURES ARE RUNNING BETWEEN 1/2 AND 1 FOOT ABOVE NORMAL THIS MORNING, DESPITE A STRONG NORTHWESTERLY OFFSHORE FLOW. THEREFORE, IT IS POSSIBLE THAT SOME LOCATIONS MAY EXPERIENCE SPOTTY MINOR TIDAL FLOODING WITH THIS MORNINGS HIGH TIDE CYCLE. HIGH TIDES WILL OCCUR BETWEEN 9 AND 11 AM THIS MORNING. $$ MEOLA
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Dec 23, 9:48 PM EST, 6 hours 37 minutes earlier.
Area forecast discussion, Dec 23, 9:48 PM EST, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 PM EST THU DEC 23 2010 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO PUSH DOWN ACROSS THE GREAT LAKES FROM SOUTH CENTRAL CANADA AS LOW PRESSURE MOVES OFF TO THE NORTHEAST THROUGH FRIDAY NIGHT. LOW PRESSURE FORECAST TO DEVELOP ALONG THE GULF COAST SATURDAY WILL PASS OFF THE SOUTHEASTERN SEABOARD ON SUNDAY AND INTENSIFY AS IT MOVES NORTHEAST WELL OFF THE COAST THROUGH MONDAY. HIGH PRESSURE WILL FOLLOW FOR MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE COLD BLUSTERY NORTHWEST FLOW WILL CONTINUE OVERNIGHT AND WE WILL CONTINUE TO SEE 10 TO 15 MPH THROUGH THE NIGHT. EXPECT SKIES TO REMAIN PARTLY CLOUDY IN THE SOUTH TONIGHT AND MOSTLY CLOUDY ACROSS THE NORTH, WITH EVEN A FEW FLURRIES IN THE MOUNTAINS. LOW TEMPERATURES WILL DROP INTO THE TEENS NORTH AND 20S ELSEWHERE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... THE WEATHER WILL BE RELATIVELY QUIET FOR THE REGION FRIDAY INTO SATURDAY AS HIGH PRESSURE TRIES TO BUILD IN FROM THE WEST. WINDS FRIDAY WILL STILL BE GUSTY, BUT NOT AS HIGH AS TODAY. GUSTS IN THE 20 TO 25 MPH RANGE CAN BE EXPECTED. WITH MOSTLY TO PARTLY SUNNY SKIES, HIGH TEMPERATURES WILL BE MAINLY IN THE 30S, ALTHOUGH THERE COULD BE SOME LOWER 40S IN THE SOUTH. WINDS WILL DROP OFF FRIDAY NIGHT. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY EARLY BUT CLOUDS WILL INCREASE OVERNIGHT AS AN UPPER TROUGH BRINGS IN SOME MOISTURE FROM THE WEST. THIS WILL GIVE US A MOSTLY CLOUDY DAY SATURDAY AND THERE WILL BE A SLIGHT CHANCE FOR SOME LIGHT SNOW OR FLURRIES LATE IN THE DAY OR AT NIGHT. HIGH TEMPERATURES WILL RANGE FROM THE MID AND UPPER 20S NORTH TO THE MID AND UPPER 30S SOUTH. LOWS SATURDAY NIGHT WILL RANGE FROM THE TEENS NORTH TO NEAR 30 ALONG SOUTHERN COASTAL SECTIONS. LOW PRESSURE, EXPECTED TO FORM ALONG THE GULF COAST SATURDAY, WILL HEAD NORTHEAST TO A POSITION OFF THE SOUTHEAST ATLANTIC COAST SUNDAY. IT WILL THEN INTENSIFY AS IT HEADS UP THE COAST. CURRENT COMPUTER MODELS ARE KEEPING IT FAR ENOUGH OFF THE COAST, AS IT PASSES TO OUR EAST, TO MINIMIZE THE THREAT OF A MAJOR STORM. WITH THIS BEING SAID, WILL WILL KEEP A CHANCE FOR SNOW IN OUR FORECAST SUNDAY. THE HIGHEST PROBABILITIES WILL BE OUR ALONG OUR COASTAL SECTIONS AS THE SNOW SPREADS NORTHEAST. HIGH TEMPERATURES WILL RANGE FROM THE MID 20S NORTH TO THE MID 30S SOUTH. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... IT WOULD APPEAR AS THOUGH THE THREAT FOR SUNDAY NIGHT INTO MONDAY CONTINUES TO DWINDLE...AS THE LAST HOLDOUT FOR A SIGNIFICANT WINTER STORM HAS JOINED THE MODEL CONSENSUS THIS AFTERNOON. THE 1200 UTC ECMWF RUN HAS JOINED THE MODEL CONSENSUS THIS AFTERNOON IN ALLOWING THE MID LEVEL PHASING TO OCCUR TOO LATE FOR MUCH OF AN IMPACT WITH REGARD TO SNOW FOR THE FORECAST AREA. AT THIS POINT...A CHANCE OF SNOW WILL BE RETAINED FOR SUNDAY NIGHT AND MONDAY MORNING FOR AT LEAST A PART OF THE AREA. THIS COULD BE DUE TO A BRUSH WITH THE OFFSHORE SYSTEM (AS IT BEING SHOWN BY THE ECMWF/GFS) OR THE PASSAGE OF THE CLOSED MID LEVEL SYSTEM (A BIT MORE LIKELY). IN ANY EVENT...IT NOW APPEARS AS THOUGH THE THREAT FOR A SIGNIFICANT WINTER WEATHER EVENT IS WANING. THERE WILL PROBABLY BE SOME WIGGLE ROOM ON THE TRACK (SINCE THE SHORT WAVE PUSHING THIS SYSTEM IS OVER THE FOUR CORNERS THIS AFTERNOON.)...AND EASTERN AREAS OF NEW JERSEY COAST SEE SOME SNOW ACCUMULATION. WHILE IT IS TOO EARLY TO PULL THE PLUG ON THIS SYSTEM FOR US...IT IS LOOKING MORE LIKE A GLANCING BLOW THAN A DIRECT HIT. THE GRADIENT ON THE BACK SIDE OF THE SURFACE SYSTEM SHOULD RESULT IN WINDY CONDITIONS MONDAY INTO MONDAY EVENING. AFTER THE PASSAGE OF THE CLOSED MID LEVEL SYSTEM...THE FLOW SLOWLY BECOMES MORE ZONAL. BREEZY CONDITIONS ARE STILL POSSIBLE TUESDAY AS THE SURFACE SYSTEM MOVES THROUGH THE MARITIMES. SURFACE HIGH PRESSURE BUILDING IN FROM THE SOUTHEAST STATES SHOULD ALLOW THE GRADIENT TO BACK OFF TUESDAY AFTERNOON. AS THE SURFACE HIGH BUILDS TO THE MID ATLANTIC COAST WEDNESDAY... THEN OFF THE MID ATLANTIC COAST THURSDAY...THE RETURN SURFACE FLOW AND RISING MID LEVEL HEIGHTS SHOULD ALLOW FOR A WARMING TREND. IT WOULD APPEAR AS THOUGH THE OFFSHORE SYSTEM WILL MARK THE BEGINNING OF A PATTERN CHANGE...AS SHORT WAVE ENERGY STARTS DROPPING INTO A LONG WAVE POSITIONS ACROSS THE ROCKIES. IN RESPONSE...HEIGHTS BEGIN TO RISE ACROSS THE EAST. TUESDAY AND WEDNESDAY APPEAR DRY AT THIS POINT. RETURN MOISTURE MAY RETURN THURSDAY...BUT SINCE THE AIRMASS IS DRY TO START...THURSDAY SHOULD REMAIN DRY AS WELL. LOOKING FURTHER AHEAD...MID LEVEL HEIGHTS RISE IN THE EAST IN RESPONSE TO A DEEP SYSTEM MOVING THROUGH THE NORTHERN PLAINS LATE NEXT WEEK INTO THE WEEKEND. MOISTURE SURGING NORTH AHEAD OF THIS SYSTEM MAY BRING A CHANCE OF PRECIPITATION TO THE AREA LATE NEXT WEEK INTO THE WEEKEND. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE CYCLONIC FLOW AROUND THE CLOSED LOW EAST OF THE MARITIMES CONTINUES TO PRODUCE A GUSTY NORTHWEST FLOW ACROSS THE REGION. MOISTURE...MAINLY IN THE FORM OF MID AND HIGH LEVEL CLOUDS...IS ALSO BEING TOSSED BACK TOWARD THE REGION. LIGHT SNOW AS REPORTED EARLIER WITH THIS MOISTURE ACROSS LONG ISLAND...BUT RECENT AMDAR SOUNDINGS SUGGEST THE LOW LEVELS ARE TOO DRY FOR THE ACTIVITY TO REACH THIS FAR WEST. 1800 UTC NAM MODEL SOUNDINGS SUGGEST THAT MOISTURE TRAPPED UNDER THE INVERSION ACROSS NORTHEAST PENNSYLVANIA AND THE SOUTHERN TIER OF NEW YORK MAY APPROACH KABE AND KRDG BETWEEN 0300 AND 0900 UTC FRIDAY. NOT SURE THIS IS NOT OVERDONE...AS THERE ARE CEILINGS THIS LOW IN PLACE AT KABE AND KMSV. FOR NOW...THE TERMINAL FORECASTS REMAIN VFR. THE BEST GRADIENT IS ABOUT TO MOVE SOUTH OF THE REGION EARLY THIS EVENING. THIS SHOULD ALLOW THE GUSTINESS TO ABATE AFTER 0400 UTC AT THE PHILADELPHIA METRO AIRPORTS. THE CYCLONIC FLOW WILL EASE FRIDAY. WHILE THERE WILL STILL BE SOME GUSTINESS BETWEEN 1400 UTC AND 2200 UTC...IT WILL NOT BE AS GUSTY AS TODAY. MODEL SOUNDINGS SUGGEST THE 25 TO 30 KNOTS OF WIND WILL BE AVAILABLE AT THE TOP OF THE INVERSION DURING THE BEST HEATING. THIS SHOULD TRANSLATE TO 22 TO 25 KNOT GUSTS DURING THE ABOVEMENTIONED TIMES. A SUBSIDENCE INVERSION WILL REMAIN IN PLACE...BUT THIS SHOULD NOT RESULT IN MUCH MOISTURE TRAPPED UNDER THE INVERSION. THE EXCEPTION HERE COULD BE KRDG AND KABE...WHERE 1800 UTC NAM SOUNDINGS SUGGEST A SCATTERED DECK NEAR 2000 FEET IS POSSIBLE. THIS APPEARS TO BE OVERDONE AND VFR CONDITIONS ARE EXPECTED EVERYWHERE FRIDAY. OUTLOOK... VFR CONDITIONS ARE EXPECTED TO CONTINUE FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT, WITH THE NORTHWEST FLOW GRADUALLY VEERING TO THE NORTH. LOW PRESSURE IS FORECAST TO PASS WELL TO THE EAST OF THE COASTS OF DELAWARE AND NEW JERSEY ON SUNDAY. THE SYSTEM'S IMPACT ON OUR TAF SITES REMAIN A BIT IN QUESTION AT THIS POINT. THE LATEST COMPUTER MODEL GUIDANCE SUGGESTS THAT MOST OF THE PRECIPITATION ASSOCIATED WITH THE LOW WILL REMAIN OFF THE COAST. AS THE LOW MOVES FARTHER TO THE NORTH ACROSS THE COASTAL WATERS OF NEW ENGLAND AND UP OVER CANADA'S MARITIME PROVINCES FROM SUNDAY NIGHT INTO MONDAY, A GUSTY NORTHWEST WIND MAY DEVELOP IN OUR REGION. HIGH PRESSURE IS THEN FORECAST TO APPROACH FROM THE WEST FOR TUESDAY. && .MARINE... THE STRONG SURFACE LOW EAST OF NEWFOUNDLAND CONTINUES TO MEANDER AS IT HAS BEEN CAPTURED BY THE MID LEVEL SYSTEM. THIS WILL KEEP THE STRONG NORTHWEST FLOW OVER THE WATERS FOR THE REMAINDER OF THE NIGHT. GUSTS WERE STILL REACHING INTO THE GALE RANGE THIS EVENING (IN FACT...SEVERAL PLATFORMS HAVE HAD THEIR HIGHEST GUSTS OF THE EVENT IN THE PAST TWO HOURS). THE GRADIENT REMAINS IN PLACE...AND HAS NOT CHANGED APPRECIABLY IN THE PAST 6 HOURS. THE DEPTH OF THE MIXED LAYER IS ABOUT 4000 FEET...BASED ON 0000 UTC SOUNDINGS AND AIRCRAFT REPORTS. WINDS WERE GENERALLY 35 TO 40 KNOTS AT THE TOP OF THE INVERSION...AND THE MIXING EFFICIENCY OVER THE WATERS HAS BEEN EXCELLENT. THE LAST OF THE COLD AIR POCKETS ROTATING AROUND THE MID LEVEL SYSTEM WILL MOVE THROUGH DURING THE NEXT 6 HOURS. THIS SHOULD KEEP THE MOMENTUM TRANSFER GOOD THROUGH ABOUT 0600 UTC...AND GUSTS TO GALE FORCE CAN BE EXPECTED. AFTER 0600 UTC...THE GRADIENT DIMINISHES FROM NORTH TO SOUTH...AND MIXING WILL NOT BE QUITE AS EFFICIENT. WHILE GALE FORCE WINDS MAY END A COUPLE OF HOURS EARLIER THAN THE 0900 UTC EXPIRATION TIME OF THE GALE WARNING...THIS TIMING WILL RIDE FOR NOW. THE NORTHWEST WIND WILL DIMINISH GRADUALLY FROM FRIDAY INTO SATURDAY AS HIGH PRESSURE TRIES TO BUILD INTO OUR REGION FROM THE WEST. LOW PRESSURE IS FORECAST TO PASS OFF THE SOUTHEAST COAST ON SATURDAY NIGHT. THE LOW IS EXPECTED TO INTENSIFY AS IT MOVES TO THE NORTHEAST. THE CENTER OF THE LOW SHOULD PASS WELL TO THE EAST OF DELAWARE AND NEW JERSEY ON SUNDAY BEFORE REACHING CANADA'S MARITIME PROVINCES ON MONDAY. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO INCREASE FOR SUNDAY INTO MONDAY, WITH GALE FORCE GUSTS AGAIN POSSIBLE AT THAT TIME. HIGH PRESSURE IS FORECAST TO BEGIN BUILDING INTO OUR REGION FROM THE WEST ON TUESDAY AND WIND SPEEDS SHOULD DIMINISH. && .TIDES/COASTAL FLOODING... ALONG THE OCEAN FRONT...TIDES CONTINUE TO RUN BETWEEN ONE-HALF TO THREE-QUARTERS OF A FOOT ABOVE PREDICTED...DESPITE THE STRONG OFFSHORE FLOW. ACROSS THE UPPER CHESAPEAKE AND UPPER DELAWARE BAY AND RIVER...THE DEPARTURES ARE ACTUALLY NEGATIVE. THE TIDE DEPARTURES SHOULD COME BACK DOWN AGAIN AS THE WIND CONTINUES TO BLOW OFFSHORE MOST OF THE NIGHT. BASED ON THE ABOVE...THE NEXT HIGH TIDE CYCLE...WHICH OCCURS BETWEEN 900 AM AND 1100 AM FRIDAY ON THE OCEAN...SHOULD NOT BE A PROBLEM. HOWEVER...THE STORM SURGE GUIDANCE PROVIDED BY STEVENS INSTITUTE SUGGESTS TIDE DEPARTURES HIGH ENOUGH FOR MINOR TIDAL FLOODING ON THE OCEAN FRONT. BASED ON THE ABOVE...NO ADVISORY WILL BE ISSUED YET. HOWEVER...IF THE DEPARTURES CONTINUE HOVER NEAR THREE-QUARTERS OF A FOOT TO NEAR ONE FOOT...A FEW LOCATIONS ON THE OCEAN FRONT MAY GET CLOSE TO THE MINOR TIDAL FLOODING BENCHMARK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 4 AM EST FRIDAY FOR ANZ430-431-450>455. && SYNOPSIS...RPW NEAR TERM...O'HARA/RPW SHORT TERM...RPW LONG TERM...HAYES AVIATION...IOVINO/HAYES MARINE...IOVINO/HAYES TIDES/COASTAL FLOODING...HAYES
Hazardous weather outlook, Dec 24, 4:03 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EST FRI DEC 24 2010 NJZ001-007-PAZ054-055-060>062-251000- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 403 AM EST FRI DEC 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF A COASTAL STORM HAVING A SIGNIFICANT IMPACT ON NORTHWEST NEW JERSEY, THE SOUTHERN POCONOS AND THE LEHIGH VALLEY IN THE SUNDAY TO MONDAY TIME FRAME HAS DIMINISHED. HOWEVER, SOME UNCERTAINTY STILL REMAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-015>019-021-PAZ067>071- 251000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 403 AM EST FRI DEC 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO MONDAY TIME FRAME, ALTHOUGH THERE HAS BEEN A MARGINAL REDUCTION IN THE THREAT. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND TRACK, BUT THE GREATEST THREAT STILL WOULD BE TO EASTERN SECTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012>014-020-022>027-251000- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 403 AM EST FRI DEC 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SPOTTY MINOR TIDAL FLOODING IS EXPECTED AROUND THE TIME OF HIGH TIDE THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO MONDAY TIME FRAME, ALTHOUGH THERE HAS BEEN A MARGINAL REDUCTION IN THE THREAT. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND TRACK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-251000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 AM EST FRI DEC 24 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO MONDAY TIME FRAME. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND TRACK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 4:13 AM EST | Small Craft Advisory | PHI | 17 hr |
Nearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.